# SDR SWAA2025022691698

- Difficulty date: January 30, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT OF PANEL 844DZ LOCATED AFT GALLEY SERVICE DOOR (R 2) AT AFT GALLEY AREA 2025-81701<[01] REPACLED ANGLE SUPPORT OF PANEL 844DZ LOCATED AFT GALLEY SERVICE DOOR (R 2) AT AFT GALLEY AREA IAW B737-800 SRM 51-40-05 DWG: 411A2119 SHEET: 71 REV: ?;[02] REPACLED ANGLE SUPPORT OF PANEL 844DZ LOCATED AFT GALLEY SERVICE DOOR (R 2) AT AFT GALLEY AREA IAW B737-800 SRM 51-40-02 DWG: 411A2119 SHEET: 71 REV: ?;[03] CORRECTED STEP 2  REPACLED ANGLE SUPPORT OF PANEL 844DZ LOCATED AFT GALLEY SERVICE DOOR (R 2) AT AFT GALLEY AREA IAW B737-800 SRM 51-40-02 DWG: 411A2119 SHEET: 71 REV: ?;[04] CORRECTED STEP 2 REPLACED ANGLE SUPPORT OF PANEL 844DZ LOCATED AFT GALLEY SERVICE DOOR (R 2) AT AFT GALLEY AREA IAW B737-800 SRM 51-40-02 DWG: 411A2119 SHEET: 71 REV: ?;[05] CORRECTED STEP 4 REPLACED ANGLE SUPPORT OF PANEL 844DZ LOCATED AFT GALLEY SERVICE DOOR (R 2) AT AFT GALLEY AREA IAW B737-800 SRM 51-40-02 DWG: 411A2119 SHEET: 71 REV: ?;[06] CERTIFIED CORRECTIVE ACTION STEP 5
